MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD VENT RES TR SAL-RIC ST BA; RESERVOIRS

INTEGRA LIFESCIENCES MANSFIELD VENT RES TR SAL-RIC ST BA; RESERVOIRS
Catalog Number 821625
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Dyskinesia (2363)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Medwatch: (b)(4).Case from biomarin study: cerliponase alfa observational study.This case is referring to an 11 year-old female participant on (b)(6) 2017, the participant initiated treatment with brineura (dose reported as 200 milligram, qow, intracerebroventricular).The lot number for brineura was not reported.The most recent dose was administered on (b)(6) 2025.On (b)(6) 2024 the participant underwent implantation of intracerebral ventrisculostomy (icv) set (codman, generic).The lot number was 6909320.The catalog and model number was 821625.On (b)(6) 2025, the participant experienced grade 1 device leakage.On the same date, the participant was accessed and examined.The participant's mother reported the leak after the infusion.By the time the participant had been examined, the port had stopped leaking.The participant was awake, comfortable, but had significant dyskinesias that were observed that morning.After discussing with the neurosurgeon, he recommended observation since the port stopped leaking; however, the participant was instructed to return immediately if it reoccurred.It was possible that the needle was dislodged during electrolyte infusion, or there was extravasation of the electrolytes after the infusion.The port was placed in 2024, and it had rarely been used, so a breakdown was not expected.The location of the event was at the clinic.The participant's mother was called that evening and she had reassured the investigator that the port had stopped leaking.No laboratory or diagnostic tests were reported.No treatment for the event was reported.No action was taken with brineura due to the event.The outcome of the event was reported as recovered/resolved on 18-sep-2025.The investigator assessed the event of device leakage as not related to treatment with brineura.The investigator assessed the event as related to the icv device.No other etiological factors were reported.Case comment: device leakage is a well-documented complication of icv device use.The event is assessed as related to the icv device and related to brineura.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3, h4, h6, h11.The rickham reservoir (id 821625) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, as the exact source of leak was not provided, we could assume that the possible root causes for this issue could be: user exceeds the number of punctures allowed or user uses an incompatible/ inappropriate technique or tool.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.The injection part of the ifu (punction number and punction/injection technique) has been updated to prevent this kind of issue under a corrective and preventative action (capa).

Brand Name
VENT RES TR SAL-RIC ST BA
Common Device Name
RESERVOIRS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23322781
Report Number3013886523-2025-00276
Device Sequence Number18784761
Product Code JXG
UDI-Device Identifier10381780517795
UDI-Public(01)10381780517795(17)271130(10)6909320
Combination Product (Y/N)N
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821625
Device Lot Number6909320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN (PARACETAMOL); ACETAMINOPHEN (PARACETAMOL); BETAMETHASONE VALERATE (BETAMETHASONE VALERATE); CHLORHEXIDINE GLUCONATE (CHLORHEXIDINE GLUCONATE); CLOBAZAM (CLOBAZAM); CLOBAZAM (CLOBAZAM); DERMAPHOR (PETROLATUM); DIAZEPAM (DIAZEPAM); DIPHENHYDRAMINE (DIPHENHYDRAMINE HYDROCHLORIDE); IBUPROFEN (IBUPROFEN); KEPPRA (LEVETIRACETAM); KEPPRA (LEVETIRACETAM); LIDOCAINE (LIDOCAINE HYDROCHLORIDE); MULTIVITAMINS WITH IRON; TACROLIMUS (TACROLIMUS); TRIAMCINOLONE ACETONIDE (TRIAMCINOLONE ACETONIDE)
Patient Age11 YR
Patient SexFemale
Patient Weight20 KG